# SDR CA050128009

- Difficulty date: January 27, 2005
- Submitted: February 3, 2005
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 37,652 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 3242 · Brake
- Part: Disk
- Condition: Seized
- Location: Brake Assy
- Part time: 14,693 hours, 16,626 cycles
- Component: Brake Assy
- Component part number: 214665
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) AFTER STARTED AIRCRAFT, RELEASED PARK BRAKE AND TAXIED NORMALLY , BRAKING AS REQUIRED, DUE TO LONG LINE UP AWAITING TAKEOFF PARK BRAKE WAS APPLIED. WHEN PART BRAKE WAS RELEASED AIRCRAFT UNABLE TO TAXI.  MAINTENANCE INSPECTION FOUND BRAKE PISTONS WERE RELEASING USING TOE BRAKES OR PARK BRAKE, BUT BRAKE DISKS ON THE NR3 AND NR4 BRAKES WERE SEIZED AND WOULD NOT ROTATE.  BOTH NR3 AND NR4 BRAKE ASSEMBLIES REPLACED.  NR3 BRAKE S/N 0410 HAD 88CY SINCE OVERHAUL (BUILD NR1) CARRIED OUT.  NR4 BRAKE S/N 3120P HAD 208CY SINCE OVERHAUL (BUILD NR1) CARRIED OUT.
